MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 UA; METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 UA; METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)
Catalog Number 11895354160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strips were requested for investigation.The retention material of lot 51475500 was visually checked and qc documentation was checked.The retention material showed no abnormalities and fulfill the requirements.Qc documentation showed no abnormalities.
 
Event or Problem Description
The initial reporter received a questionable leukocytes result for one patient urine sample with a urisys 1100 urine analyzer serial number (b)(4).The leukocyte result from the meter was negative.The patient sample was sent for a laboratory culture that reported >100,000 e.Coli.No urinalysis dipstick test was performed at the laboratory.The questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
No product was returned for investigation.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 UA
Common Device Name
METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12897543
Report Number1823260-2021-03533
Device Sequence Number17118595
Product Code JIL
UDI-Device Identifier00075537180037
UDI-Public00075537180037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K896454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number11895354160
Device Lot Number51475511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUMEX; ESTRADIOL PATCH; EUTHYROX; LOSARTAN; METOPROLOL; POTASSIUM CHLORIDE; TRAMADOL; WARFARIN
Patient Age84 YR
Patient SexFemale
Patient Weight102 KG